MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. GRIPPER PLUS; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. GRIPPER PLUS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-2968-24
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Report source: (b)(6).
 
Event or Problem Description
Information was received that the tubing on a smiths medical gripper plus became detached at the y site.The reporter stated the device issue was not noticed immediately and as a result the patient had a "significant loss of blood".The reporter stated when the issue was noticed the device was replaced with another and the patient needed constant monitoring and blood count evaluation.No further effects to patient reported.

Brand Name
GRIPPER PLUS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key8602373
Report Number3012307300-2019-02595
Device Sequence Number1998425
Product Code FPA
UDI-Device Identifier10610586027765
UDI-Public10610586027765
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K021999
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 05/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/06/2023
Device Catalogue Number21-2968-24
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2019
Initial Report FDA Received Date05/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1